# SDR C2XA08SH110

- Difficulty date: August 19, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 12007255003
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RUDDER NR 2 UPPER HINGE UPPER HAT BUSHING MIGRATED.  MAINTENANCE REMOVED AND REPLACED RUDDER 2 UPPER HINGE IAW EMB 145 SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
